# SDR SWIA200819927

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,905 hours, 11,413 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A GEAR DISAGREE MASTER WARNING.  MANUALLY EXTENDED GEAR.  (FLIGHT NR 3856) REPLACED NOSE DOOR SELECTOR VALVE IAW MM 33-22-20 AND LANDING GEAR CONTROL HANDLE IAW MM 32-31-01. PN 750006000 S/N OFF 0034I
P/N OFF 7-45502-5 S/N OFF 1182.
